# SDR 06FDEA03748

- Difficulty date: October 22, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR UPPER CAP FOUND CORROSION AT XORS 1043.  REPAIR CARRIED OUT AT RT WING REAR SPAR UPPER CAP, XORS 1043 AS PER FEDEX EA 1-5710-104817, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
